MathSciNet Relay Station
MathSciNet bibliographic data
MR1060018 26B35 (26B40)
Neuman, František Finite sums of products of functions in single variables. Linear Algebra Appl. 134 (1990), 153–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement